THIS TAPER FAILED: EXTREME TERROR 13 MONTHS OFF

13 months off
« on: January 06, 2021, 12:47:41 pm »

[Buddie]

I continue to be so confused and scared about how worse things get. Things were so delayed for me. I didn’t notice much at all until 5 months off. Then things seemed to resolve and then since month 7 they continued to get worse. Makes me constantly question whether this is benzo withdrawal but had all sorts of other problems ruled out.

Right now I experience extreme nausea (lost 10lbs), terror (this fall/winter is was rapid cycling at all levels, some breaks, now it’s stuck at lower/medium level with no breaks), skin burning, derealization, eyes zone out (like when your eyes want to go out of focus when tired).

The terror is of course the worst. I’m now about to go through some family stress so I know it’s only going to get harder.

As a side note, I experience extreme scalp itching, and things that resemble mosquito bites on my face (like single hives of sorts). Don’t think that is withdrawal, but wonder if something else is worsening withdrawal. May go to dermatologist soon.

This is really hard, I’m struggling so much and feel uncertain for what’s to come. Thanks for reading.

Leave a Reply

Your email address will not be published. Required fields are marked *